MathSciNet Relay Station
MathSciNet bibliographic data
MR601643 34K15
Zahariev, A. I.; Baĭnov, D. D. Oscillating properties of the solutions of a class of neutral type functional-differential equations. Bull. Austral. Math. Soc. 22 (1980), no. 3, 365–372.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement